Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mousie

HELP! small spots due to antibiotics???

Sooo...I have been on Cephelaxin for about 5 months. About 6 weeks ago I started getting small, tiny little pimples under my eyes and on the sides of my nose. I never had spots there before, EVER. They aren't big but they are persistent and get new ones every day. I read that often this is a result of long term use of antibiotics. Does anyone know anything about this? I am starting to clear up everywhere else but just not in those areas. My other thought is that it's a result of getting an agressive chemical peel a few months ago. The skin in this area is thinner and a lot drier now so I thought maybe that is why also.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×